MathSciNet Relay Station
MathSciNet bibliographic data
MR2138576 28A78 (28A12 28A75)
Suomala, Ville On the conical density properties of measures on ${\Bbb R}^n$. Math. Proc. Cambridge Philos. Soc. 138 (2005), no. 3, 493–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement